The first day is usually okay. Not too many withdrawal effects start happening on this day. Mostly just being very shivery cold then sweating hot. The feeling of the flu is probably the best to describe it. Very achy. We have purchased a supplement to help with the withdrawal. He started taking this a couple of days beforehand so his body could already have a head start.
It was also nice that there was no one at home during the day, so it was rather quiet in our home. Something that usually doesn’t happen because we homeschool. But Friday’s we have classes. So he was able to sleep much of the day. This helps tremendously with getting through the detox!
However, I know the worst has not happened! The last time he threw up quite a bit, had tremors, restless legs and felt as if he was going to climb the walls or wished he could just jump out of his skin.
I continue to pray that I will be supportive, calm, and a help in any way I can. I continue to remind myself that this is what we “both” wish and I play a vital role in this process. He NEEDS my support. And I NEED him off the prescription medications!!